Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/10042
Title: Localic real functions: A general setting
Authors: Gutiérrez García, Javier 
Kubiak, Tomasz 
Picado, Jorge 
Issue Date: 2009
Citation: Journal of Pure and Applied Algebra. 213:6 (2009) 1064-1074
URI: http://hdl.handle.net/10316/10042
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat 
ficheiro.pdf664.11 kBAdobe PDFView/Open
Show full item record

Page view(s)

68
checked on Jul 17, 2019

Download(s) 50

402
checked on Jul 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.